American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Hiroaki Ishida. Symplectic real Bott manifolds. Proc. Amer. Math. Soc. 139 (2011) 3009-3014. MR 2801640.
Abstract, references, and article information   
View Article: PDF

[2] Fernando Galaz-Garcia and Catherine Searle. Low-dimensional manifolds with non-negative curvature and maximal symmetry rank. Proc. Amer. Math. Soc. 139 (2011) 2559-2564. MR 2784821.
Abstract, references, and article information   
View Article: PDF

[3] Allan L. Edmonds. Pseudofree group actions on spheres. Proc. Amer. Math. Soc. 138 (2010) 2203-2208. MR 2596060.
Abstract, references, and article information   
View Article: PDF

[4] Krzysztof Pawałowski and Toshio Sumi. The Laitinen Conjecture for finite solvable Oliver groups. Proc. Amer. Math. Soc. 137 (2009) 2147-2156. MR 2480297.
Abstract, references, and article information   
View Article: PDF

[5] Masaharu Morimoto. Smith equivalent ${\pmb {{\rm {Aut}}(A_6)}}$-representations are isomorphic. Proc. Amer. Math. Soc. 136 (2008) 3683-3688. MR 2415055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ximin Liu and Nobuhiro Nakamura. Pseudofree $\mathbb{Z}/3$-actions on $K3$ surfaces. Proc. Amer. Math. Soc. 135 (2007) 903-910. MR 2262889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yusuf Civan. Stably and almost complex structures on bounded flag manifolds. Proc. Amer. Math. Soc. 134 (2006) 1537-1548. MR 2199203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ikumitsu Nagasaki. Linearity of dimension functions for semilinear $G$-spheres. Proc. Amer. Math. Soc. 130 (2002) 1843-1850. MR 1887033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J.-H. Eschenburg. Almost positive curvature on the Gromoll-Meyer 7-sphere. Proc. Amer. Math. Soc. 130 (2002) 1165-1167. MR 1873792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ronald M. Dotzel, Tej B. Singh and Satya P. Tripathi. The cohomology rings of the orbit spaces of free transformation groups of the product of two spheres. Proc. Amer. Math. Soc. 129 (2001) 921-930. MR 1712925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ergün Yalçin. Free actions of $p$-groups on products of lens spaces. Proc. Amer. Math. Soc. 129 (2001) 887-898. MR 1792188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ernst Dieterich. Quadratic division algebras revisited (Remarks on an article by J. M. Osborn). Proc. Amer. Math. Soc. 128 (2000) 3159-3166. MR 1690982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. Pintea. Differentiable mappings with an infinite number of critical points. Proc. Amer. Math. Soc. 128 (2000) 3435-3444. MR 1670419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Slawomir Kwasik and Reinhard Schultz. On $h$-cobordisms of spherical space forms. Proc. Amer. Math. Soc. 127 (1999) 1525-1532. MR 1473672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Erkki Laitinen and Krzysztof Pawalowski. Smith equivalence of representations for finite perfect groups. Proc. Amer. Math. Soc. 127 (1999) 297-307. MR 1468195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Heiko Ewert. A splitting theorem for equifocal submanifolds in simply connected compact symmetric spaces. Proc. Amer. Math. Soc. 126 (1998) 2443-2452. MR 1451798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Takayuki Morifuji. A note on the reducibility of automorphisms of the Klein curve and the $\eta$-invariant of mapping tori. Proc. Amer. Math. Soc. 126 (1998) 1945-1947. MR 1443398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Janez Mrcun. On the stability of equivariant foliations. Proc. Amer. Math. Soc. 125 (1997) 1561-1570. MR 1402875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marco Reni and Bruno Zimmermann. Extending finite group actions from surfaces to handlebodies. Proc. Amer. Math. Soc. 124 (1996) 2877-2887. MR 1343720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ahmed Bouziad. Every Cech-analytic Baire semitopological group is a topological group. Proc. Amer. Math. Soc. 124 (1996) 953-959. MR 1328341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alfonso Romero and Miguel Sánchez. Completeness of compact Lorentz manifolds admitting a timelike conformal Killing vector field . Proc. Amer. Math. Soc. 123 (1995) 2831-2833. MR 1257122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jeffrey Fox and Peter Haskell. Index theory for perturbed Dirac operators on manifolds with conical singularities . Proc. Amer. Math. Soc. 123 (1995) 2265-2273. MR 1243166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dave Witte. Arithmetic groups of higher ${\bf Q}$-rank cannot act on $1$-manifolds . Proc. Amer. Math. Soc. 122 (1994) 333-340. MR 1198459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Joo S. Lee. Almost periodic homeomorphisms and $p$-adic transformation groups on compact $3$-manifolds . Proc. Amer. Math. Soc. 121 (1994) 267-273. MR 1233977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Carla Farsi. Topological orbifolds . Proc. Amer. Math. Soc. 119 (1993) 761-764. MR 1198455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David Weinberg and Dave Witte. Topological equivalence of real binary forms . Proc. Amer. Math. Soc. 112 (1991) 1157-1162. MR 1086344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. Allen Broughton. The Gottlieb group of finite linear quotients of odd-dimensional spheres . Proc. Amer. Math. Soc. 111 (1991) 1195-1197. MR 1041012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Shmuel Weinberger. All finite groups act on fake complex projective spaces . Proc. Amer. Math. Soc. 110 (1990) 259-261. MR 946629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Stefan Waner and Yihren Wu. Fixed points of unitary ${\bf Z}/p\sp s$-manifolds . Proc. Amer. Math. Soc. 108 (1990) 847-853. MR 1031677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michael Handel. Periodic point free homeomorphism of $T\sp 2$ . Proc. Amer. Math. Soc. 107 (1989) 511-515. MR 965243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2